# SDR KCSA202501241003

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 107,190 hours, 18,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE UPPER DECK EMERGENCY LIGHTS TURN OFF AFTER 3 SECONDS OF OPERATION.
